# SDR USAA20090814EM051

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Part serial: 2259
- Condition: Open
- Location: Le Slat
- Part time: 3,196 hours, 2,685 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 1944, ON APPROACH TO CLT THE FLAPS FAILED TO EXTEND WHEN COMMANDED.  THE CAPTAIN DECLARED AN EMERGENCY, THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT OUTBOARD SLAT SKEW SENSOR S0162 OPEN.  MAINTENANCE REMOVED AND REPLACED THE SKEW SENSOR.
